# SDR MASA200602739

- Difficulty date: December 20, 2006
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 21,396 hours, 16,079 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2753 PHX.  YD1 DISCONNECTED IN FLIGHT.  MX RESET FCC, OPS CHECKED GOOD.
